# SDR CA160111003

- Difficulty date: January 8, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 59,789 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 85330286
- Condition: Corroded
- Location: Fuselage
- Part time: 61,702 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING COMPLETION OF TASK 144-DH1, GVI OF BAGGAGE COMPARTMENT UNDERFLOOR, CORROSION FOUND ON THE AFT CARGO DOOR FRAME JUST ABOVE THE DOOR SILL AT STN X600.  REPAIRED IAW REPAIR RD-53-14488.
